Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Scalar extensions of algebras with exponent equal to index


Author: Sam Perlis
Journal: Bull. Amer. Math. Soc. 47 (1941), 670-676
DOI: https://doi.org/10.1090/S0002-9904-1941-07536-1
Cited work: Bull. Amer. Math. Soc., Volume 43, Number 10 (1937), 733--736
MathSciNet review: 0005109
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1941-07536-1